| Model Number |
M00561221 |
| Medical Device Problem Codes |
Retraction Problem (1536); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used for polyp resection during a polypectomy procedure performed on an unknown date.During the procedure and inside the patient, the handle was repeatedly opened and closed, however the snare would not retract and failed to cut the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.